Transversal of disjoint convex polygons

Francis Y.L. Chin, Hong Shen, Fu Lee Wang

Research output: Contribution to journalComment/debate


A report on the transversal of disjoint convex polygons was presented. The existence of an ω(nlogn) lower bound for finding a transversal of n homothets of a circle was shown. The results for the n parallel line segments transversal problem was further extended to show that a transversal of n rectangles could also be found in O(n) time.

Original languageEnglish
Pages (from-to)55-60
Number of pages6
JournalInformation Processing Letters
Issue number1
Publication statusPublished - 16 Jan 2003
Externally publishedYes


  • Computational geometry
  • Disjoint convex polygon
  • Stabber
  • Transversal


Dive into the research topics of 'Transversal of disjoint convex polygons'. Together they form a unique fingerprint.

Cite this